# SDR MWEA95191

- Difficulty date: April 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99374639
- Condition: Cracked
- Location: Ws 129.710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE LEFT WING LEADING EDGE RIB AT STA XIS 129.710 WAS FOUND CRACKED AT LOWER LEG 2.75 INCHES IN LENGTH.
